MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC. HARMONY IQ; HARMONY IQ 3600 INTEGRATION SYSTEM

BLACK DIAMOND VIDEO, INC. HARMONY IQ; HARMONY IQ 3600 INTEGRATION SYSTEM
Model Number HARMONY IQ 3600
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the video was not routing to the monitor of their harmony iq integration system resulting in a procedure delay.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the unit and confirmed that the video was not routing to the monitor of the harmony iq 3600 integration system.The technician replaced the video input card and reset the unit which resolved the issue.The unit was tested, confirmed to be operating according to specifications, and returned to service.No additional issues have been reported.

Brand Name
HARMONY IQ
Common Device Name
HARMONY IQ 3600 INTEGRATION SYSTEM
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25053637
Report Number3008776287-2026-00135
Device Sequence Number21357521
Product Code FTA
UDI-Device Identifier00724995199142
UDI-Public(01)00724995199142(10)4.3.7.4
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHARMONY IQ 3600
Device Catalogue NumberRLQ3600SLC
Device Lot Number(10)4.3.7.4
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown